# SDR F3LA98056

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CRACK IN BULKHEAD WEB AT BS 178, RBL 4.7, WL 190-191.5.  MAINTENANCE REMOVED DAMAGED AREA (1 INCH BY 1 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-11, FIG 1, DETAIL IV AND SRM 51-30-2.  (M)
